# SDR 04FDEA00833

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE FIXED T/E PANELS FWD OF OUTBOARD AILERON FOUND WITH SEVERAL BULGES. COMPLIED WITH FEDEX EA 1-5710-76644 - WINGS - LEFT AND RIGHT HAND WING AFT UPPER SPAR CAP AFT TANG CORROSION REMOVAL AND REPAIR.
